# SDR AALA201909169047

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 8,674 hours, 914 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: NP1960034
- Condition: Cracked
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER GATE DEPARTURE FLIGHT ATTENDANT REPORTED CRACK AND BURN MARK IN WINDOW AT 7A. REPLACED WINDOW PER AMM 56-21-03.
